# SDR UALA2013052003485

- Difficulty date: May 18, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 50,612 hours, 12,936 cycles
- Engine: Pwa PW4052
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Condition: Damaged
- Location: Rt Eng Oil Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT ENGINE OIL CAP PACKING DAMAGED.   REPLACED OIL CAP PACKING IAW IPC (ITEM 10). OK NOW.
